# SDR AALA202110280164

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM LOCATED BETWEEN FR68 AND FR69 AND BUTT LINE -Y1162.5. LENGTH = 0.447 INCHES WIDTH = 0.357 INCHES DEPTH= 0.068 INCHES. REPLACED FLOOR BEAM -Y1162.5 PER SRM 51-72-11-911-001.
